# SDR SWIA202053176

- Difficulty date: August 20, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Strap
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE STRAP FS 333 RBL 9.  C-CHECK RO 10/9/2020.  REMOVED FLOOR STRUCTURE STRAP (SHIM) AND INSTALLED REPLACEMENT P/N SH670-32167-3, REF CRJ900 SRM AND DWG.
